# SDR AMTA200600609

- Difficulty date: October 8, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CROSS AISLE EGRESS FLOOR STRIP IS NOT LIGHT UP WHILE TESTING EGRESS.  RECONNETED CROSS AISLE FLOOR LIGHT AT AFT GALLEY.  OPS CHECKED GOOD.  (M)
